MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 FLEX / VALUE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that the detector was dropped to the floor from a great height.The detector still works but they want to have it checked.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The digitaldiagnost is a direct digital radiography system with flat detector technology (fixed or mobile detectors) based on modular components to allow for customization for all radiographic applications and workload requirements.This radiography system is equipped with a motorized ceiling suspended column carrying the x-ray tube, collimator and control handle, a bucky table and a optional movable bucky wall stand for general x-ray examinations.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips field service engineer (fse) investigated on site.He checked the affected detector.No artefacts present.Detector is working as specified.No details were provided about the circumstances when the detector fell down.As the customer did not make other claims, it is concluded that the detector was dropped by accident (use error).Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.The issue is further monitored and trended.

Brand Name
DIGITALDIAGNOST 4.1 FLEX / VALUE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key16551241
Report Number3003768251-2023-00006
Device Sequence Number2906743
Product Code MQB
UDI-Device Identifier00884838074514
UDI-Public00884838074514
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 FLEX / VALUE
Device Catalogue Number712032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown